Monatshefte für Mathematik

, Volume 128, Issue 4, pp 283–313

Squares of Primes and Powers of 2

  • Jianya Liu
  • Ming-Chit Liu
  • Tao Zhan

DOI: 10.1007/s006050050065

Cite this article as:
Liu, J., Liu, MC. & Zhan, T. Mh Math (1999) 128: 283. doi:10.1007/s006050050065
  • 74 Downloads

Abstract.

 As an extension of the Linnik-Gallagher results on the “almost Goldbach” problem, we prove, among other things, that there exists a positive integer k0 such that every large even integer is a sum of four squares of primes and k0 powers of 2.

1991 Mathematics Subject Classification: 11P3211P0511N3611P55
Key words: Generalized Goldbach problemscircle methodsieve methods

Copyright information

© Springer-Verlag Wien 1999

Authors and Affiliations

  • Jianya Liu
    • 1
  • Ming-Chit Liu
    • 1
  • Tao Zhan
    • 2
  1. 1. The University of Hong KongHK
  2. 2. Shandong University, Jinan, Shandong, P. R. ChinaCN